# SDR USAA2010102892438

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725130000000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR 6278773 - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLES OF RIGHT WING LOWER FUEL PANEL 640KB BETWEEN WING RIBS 15 TO RIB 16. REPLACED RIGHT WING LOWER FUEL PANEL 640KB BETWEEN WING RIBS 15 TO RIB 16 IAW A320 AMM 57-27-11.
